# SDR 2020F00274

- Difficulty date: May 13, 2020
- Submitted: May 15, 2020
- Operation: General aviation
- Make and model: Boeing 767328
- Aircraft serial: 27427
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T450150
- Part serial: 106978
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DAILY FOUND WINDOW RH 1 CRACKED.
WINDOW HEAT CONTROL UNIT TEST NOT SATIS #1 RH. CORRECTIVE ACTION: HAS BEEN REMOVED AND REPLACED WINDOW #1 RH IAW AMM56-11-03 CHECK TEST. HAS BEEN REMOVED AND REPLACED WINDOW HEAT CONTROL UNIT #1 RH IAW AMM 30-41-01 TEST OK ON GROUND OK.
